Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 66, NWS Miami, FL

July 9, 2005Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 9, 2005, 10:50 PM EDT for Palm Beach County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2005, 10:50 PM EDT (02:50 UTC)
Expired
Jul 9, 2005, 11:30 PM EDT
In force
40 min
Issued by
NWS Miami, FL
Area
Counties, with a storm outline in the text

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 108 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 2.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2005-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1089 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2005-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1089 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMFL 100250
SVRMFL
FLC099-100330-
/O.NEW.KMFL.SV.W.0066.050710T0250Z-050710T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1050 PM EDT SAT JUL 9 2005

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN PALM BEACH COUNTY IN SOUTH FLORIDA

* UNTIL 1130 PM EDT

* AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED 11 MILES SOUTHEAST OF
  OKEELANTA...OR 14 MILES SOUTHEAST OF SOUTH BAY...AND MOVING
  NORTHWEST AT 30 MPH.

* THE STORMS WILL AFFECT...
  OKEELANTA BY 1105 PM EDT
  BELLE GLADE BY 1110 PM EDT
  PAHOKEE BY 1120 PM EDT
  CANAL POINT BY 1125 PM EDT


SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.

LAT...LON 2636 8059 2643 8040 2696 8060 2671 8088

$$

BAXTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 9:03 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 9, 9:03 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
903 PM EDT SAT JUL 9 2005

HURRICANE DENNIS CONTINUES TO MOVE NW AWAY FROM CWA BUT LARGE
SPIRAL BANDS CONTINUE TO ROTATE NORTHWARD TO THE E OF THE HURRICANE.
THESE BANDS WILL NEAR THE SW FLA COAST. BUT AT THE MOMENT...AS HAS
BEEN THROUGH THE LATE AFTERNOON/EARLY EVENING HOURS...THE BANDS
ENTER THE OUTER COLLIER COUNTY COASTAL WATERS BEYOND 20 NM BUT
NOT MUCH FURTHER THOUGH SOME PRECIPITATION OCCURRING MAINLY OVER W
2/3 OF CWA. AT THIS MOMENT...PLAN TO CANCEL FFA AT 11 PM FOR
COLLIER, GLADES AND HENDRY COUNTIES. WILL COORD WITH HPC ABOUT
TROPICAL STORM WARNING FOR THE GULF WATERS. THINKING AT THE MOMENT
IS TO KEEP THE WARNING UP FOR THE WATERS BETWEEN 20 TO 60 NM
OFFSHORE. ALSO...PLAN TO ALLOW THE WIND ADVISORY TO EXPIRE FOR THE
MOST OF CWA AT 11 PM. AFD WILL BE REISSUED AT 11 PM TO REFLECT
CHANGES/ADDITIONAL CHANGES AT THAT TIME.

FORECASTS OVERALL ON TRACK...JUST THE HIGHLIGHTS A CONCERN.

.PREVIOUS DISCUSSION...DENNIS RAINBANDS WILL CONTINUE TO POSE A
FLOOD THREAT THROUGH TONIGHT.  BY SUNDAY THE STORM SHOULD BE FAR
ENOUGH AWAY THAT RAINBANDS SHOULD NOT BE A PROBLEM SO DO NOT PLAN TO
EXTEND THE TIME OF THE FLOOD WATCH.  PRESSURE GRADIENT WILL ALSO
FALL OFF SOME TONIGHT SO SHOULD BE ABLE TO DROP THE WIND ADVISORY
BEFORE IT EXPIRES AT 11 PM.  HOWEVER IT WILL BE NEEDED AT THE TIME
OF THE AFTERNOON ZONES.  BY SUNDAY WE SHOULD STILL HAVE DEEP
MOISTURE OVER THE PENINSULA AND WITH MORE SUNSHINE MAKING IT THROUGH
THE HIGH CLOUDS THAT WILL STILL SPREAD OVER US FROM DENNIS WE WILL
CONTINUE TO HAVE A LOT OF CONVECTION.  THE BEGINNING OF THE WEEK
SHOULD SEE A RELATIVELY WEAK SURFACE RIDGE SO WE SHOULD BE ABLE TO
PRODUCE SEA BREEZES ON BOTH COASTS.  THIS SHOULD ALSO PUT US BACK IN
THE AFTERNOON AND EVENING CONVECTION PATTERN WITH ABOVE NORMAL
PROBABILITIES.

THE UPPER RIDGE OVER THE WESTERN U.S. APPEARS TO BE BACK IN A
BUILDING MODE.  THIS RIDGE ALSO LOOKS LIKE IT WILL BE ANCHORED ABOUT
IN PLACE THROUGH THE ENTIRE FORECAST PERIOD.  SO THIS WILL TRY TO
LEAVE THE UPPER TROUGH BASICALLY OVER THE EASTERN U.S. INTO THE
EASTERN GULF OF MEXICO.  THIS MEANS WE WILL REMAIN IN A WET PATTERN
WITH THE CONVECTION TIMING PRIMARILY AFTERNOON AND EVENING THROUGH
THE END OF THE FORECAST.  THE ONLY CHANGE POSSIBLE FOR THIS WOULD BE
THE TROPICAL WAVE THAT IS WELL OUT IN THE ATLANTIC WHICH COULD HAVE
AN IMPACT ON OUR ZONES AT THE END.  HOWEVER UNTIL THIS WAVE REACHES
THE CARIBBEAN PLAN ON IGNORING ITS IMPACT IN OUR ZONES.

&&

.MARINE...WINDS AND SEAS WILL GRADUALLY DECREASE STARTING
TONIGHT...ALTHOUGH SMALL CRAFT CONDITIONS WILL REMAIN THROUGH SUNDAY.

&&

.FIRE WEATHER...NO CONCERNS AT THIS TIME.

&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  79  88  80  90 /  60  70  30  60
FORT LAUDERDALE  78  88  80  89 /  70  70  30  60
MIAMI            78  88  79  90 /  70  70  30  60
NAPLES           75  88  77  91 /  90  80  40  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 11 PM TONIGHT FOR
     FLZ063-FLZ066-FLZ067-FLZ068-FLZ071-FLZ072.
     FLOOD WATCH FOR GLADES, HENDRY AND COLLIER COUNTIES
     UNTIL 5 AM SUNDAY.

AM...SMALL CRAFT ADVISORY AMZ-AMZ650-AMZ670 TONIGHT.

GM...TROPICAL STORM WARNING ALL WATERS UNTIL 10 PM TONIGHT.

&&
Hazardous weather outlook, Jul 9, 6:20 PM EDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
620 PM EDT SAT JUL 9 2005

FLZ063-066>075-100845-
GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN-
WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD-
BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN-
MAINLAND MONROE-
620 PM EDT SAT JUL 9 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

...TROPICAL STORM WARNING FOR MAINLAND MONROE AND COLLIER COUNTIES...
...TORNADO WATCH FOR GLADES, HENDRY, COLLIER, MAINLAND MONROE...
...AND THE ADJACENT COASTAL WATERS THROUGH 11 PM...
...FLOOD WATCH FOR GLADES, HENDRY, COLLIER, MAINLAND MONROE...

RAINBANDS ON THE PERIPHERY OF HURRICANE DENNIS WILL AFFECT SOUTH
FLORIDA THIS EVENING WHILE CONDITIONS GRADUALLY SUBSIDE. SEE THE
LATEST HURRICANE LOCAL STATEMENT FROM THE NATIONAL WEATHER SERVICE
IN MIAMI FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CONDITIONS WILL IMPROVE SUNDAY AS DENNIS MOVES FURTHER NORTH.
HOWEVER, EXPECT AT LEAST A MODERATE RISK OF RIP CURRENTS ON ATLANTIC
BEACHES. IN ADDITION, SMALL CRAFT ADVISORY CONDITIONS WILL REMAIN IN
EFFECT THROUGH SUNDAY OVER THE GULF AND ATLANTIC COASTAL WATERS.

BEYOND THAT, SCATTERED THUNDERSTORMS WILL PERSIST EACH DAY THROUGH
MIDWEEK. MAIN IMPACTS WILL BE LIGHTNING AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY STILL BE NEEDED PARTICULARLY ALONG THE
SOUTHWEST FLORIDA COAST THIS EVENING IF ANY SPIRAL BANDS AFFECT THE
AREA.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.

In the hours before

Special weather statement, Jul 9, 5:25 PM EDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
525 PM EDT SAT JUL 9 2005

FLZ063-066-067-069>071-073-075-092230-
EASTERN COLLIER-GLADES-HENDRY-MAINLAND MONROE-PALM BEACH
WESTERN-WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE-
525 PM EDT SAT JUL 9 2005

...TORNADO WATCH IN EFFECT UNTIL 11 PM EDT...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

SPIRAL BANDS WILL CONTINUE TO MOVE NORTHWEST TO NORTH AT 25 TO 35
MPH FROM THE GULF OF MEXICO INTO MAINLAND MONROE...COLLIER...
HENDRY...AND GLADES COUNTIES THROUGH 630 PM EDT. THESE SPIRAL BANDS
WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 55 MPH AND RAINFALL
AMOUNTS BETWEEN 1 TO 3 INCHES PER HOUR.

THE WEATHER CONDITIONS OVER THIS AREA IS ALSO STILL FAVORABLE OF
TORNADO DEVELOPMENT WITH THESE SPIRAL BANDS...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 1100 PM EDT SATURDAY EVENING FOR THIS AREA.

RESIDENTS IN MAINLAND MONROE...COLLIER...HENDRY...AND GLADES
COUNTIES NEEDS TO REMAIN ALERT THROUGH THIS EVENING FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.

BAXTER
Special weather statement, Jul 9, 5:40 PM EDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
540 PM EDT SAT JUL 9 2005

CORRECTED FOR HEADLINES.

FLZ063-066-067-069>071-073-075-092230-
EASTERN COLLIER-GLADES-HENDRY-MAINLAND MONROE-PALM BEACH
WESTERN-WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE-
540 PM EDT SAT JUL 9 2005

...TORNADO WATCH IN EFFECT UNTIL 11 PM EDT FOR WESTERN INTERIOR
   AND WEST COAST AREAS...
...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING FOR WESTERN INTERIOR
   AND WEST COAST AREAS...

SPIRAL BANDS WILL CONTINUE TO MOVE NORTHWEST TO NORTH AT 25 TO 35
MPH FROM THE GULF OF MEXICO INTO MAINLAND MONROE...COLLIER...
HENDRY...AND GLADES COUNTIES THROUGH 630 PM EDT. THESE SPIRAL BANDS
WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 55 MPH AND RAINFALL
AMOUNTS BETWEEN 1 TO 3 INCHES PER HOUR.

THE WEATHER CONDITIONS OVER THIS AREA IS ALSO STILL FAVORABLE OF
TORNADO DEVELOPMENT WITH THESE SPIRAL BANDS...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 1100 PM EDT SATURDAY EVENING FOR THIS AREA.

RESIDENTS IN MAINLAND MONROE...COLLIER...HENDRY...AND GLADES
COUNTIES NEEDS TO REMAIN ALERT THROUGH THIS EVENING FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.

BAXTER
Special weather statement, Jul 9, 6:45 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
645 PM EDT SAT JUL 9 2005

FLZ068-092330-
PALM BEACH EASTERN-
645 PM EDT SAT JUL 9 2005

...SPIRAL BAND OVER THE NEAR SHORE WATERS OF PALM BEACH COUNTY WILL
   CONTINUE TO AFFECT NORTHEAST PALM BEACH COUNTY THROUGH 730 PM...

A SPIRAL BAND WILL CONTINUE TO MOVE SLOWLY TO THE NORTHWEST TO NORTH THROUGH
THE NEAR SHORE WATERS OF PALM BEACH COUNTY AND INTO THE NORTHEAST METRO PALM
BEACH...AS THE INDIVIDUALS THUNDERSTORMS ARE MOVING NORTHWEST AT 40 TO 45 MPH
ALONG THE SPIRAL BAND. THIS SPIRAL BAND WILL BE CAPABLE OF PRODUCING WIND
GUSTS UP TO 55 MPH AND RAINFALL AMOUNTS OF 1 TO 3 INCHES PER HOUR.

THE SPIRAL BAND IS ALSO CAPABLE OF PRODUCING TORNADOES WITH LITTLE OR NO
WARNING. SO PEOPLE IN NORTHEAST METRO PALM BEACH NEEDS TO KEEP AN EYE ON
THE WEATHER CONDITIONS.

SOME LOCATIONS THAT COULD BE AFFECT BY THE SPIRAL BAND ARE JUPITER...JUNO
BEACH...RIVIERA BEACH...AND FAU NORTH CAMPUS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES ON THIS DEVELOPING WEATHER SITUATION.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.

BAXTER
Special weather statement, Jul 9, 10:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1022 PM EDT SAT JUL 9 2005

FLZ067-068-071-072-100300-
BROWARD METROPOLITAN-PALM BEACH EASTERN-PALM BEACH WESTERN-WESTERN
BROWARD-
1022 PM EDT SAT JUL 9 2005

...WIND GUSTS UP TO 50 MPH POSSIBLE WITH THE PASSING SHOWERS...

COUPLE OF LINE OF SHOWERS ARE DEVELOPING OVER PALM BEACH AND BROWARD
COUNTIES LATE THIS EVENING. THESE SHOWERS WILL BE MOVING TO THE NORTHWEST
AT 15 TO 25 MPH. THESE SHOWERS CAN PRODUCE WIND GUSTS UP TO 50 MPH AND
RAINFALL AMOUNTS BETWEEN QUARTER TO HALF AN INCH.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.

BAXTER
Special weather statement, Jul 9, 10:22 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1022 PM EDT SAT JUL 9 2005

FLZ067-068-071-072-100300-
BROWARD METROPOLITAN-PALM BEACH EASTERN-PALM BEACH WESTERN-WESTERN
BROWARD-
1022 PM EDT SAT JUL 9 2005

...WIND GUSTS UP TO 50 MPH POSSIBLE WITH THE PASSING SHOWERS...

COUPLE LINES OF SHOWERS ARE DEVELOPING OVER PALM BEACH AND BROWARD
COUNTIES LATE THIS EVENING. THESE SHOWERS WILL BE MOVING TO THE
NORTHWEST AT 15 TO 25 MPH. THESE SHOWERS CAN PRODUCE WIND GUSTS UP
TO 50 MPH AND RAINFALL AMOUNTS BETWEEN ONE QUARTER TO ONE HALF AN
INCH.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT
AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR
YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SIGNIFICANT WEATHER.

BAXTER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 10:17 PM EDTSpecial Marine WarningMFL28 min
Jul 9, 11:17 PM EDTSpecial Marine WarningMFL58 min
Jul 9, 11:22 PM EDTSpecial Marine WarningMFL53 min
Jul 10, 12:05 AM EDTSpecial Marine WarningMFL55 min
Jul 10, 12:09 AM EDTSpecial Marine WarningMFL96 min
Jul 10, 12:47 AM EDTSpecial Marine WarningMFL118 min
Jul 10, 12:52 AM EDTSpecial Marine WarningMFL113 min
Jul 10, 1:41 AM EDTSpecial Marine WarningMFL2 hr
Jul 10, 3:53 AM EDTSpecial Marine WarningMFL2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.